# SDR DLM88100832

- Difficulty date: April 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 56,427 hours, 42,718 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT AFT F/A SEAT INOP AND AT 34DE. C/A: REPLACED QUICK DISCONNECT CONNECTOR AT AFT FLT ATTEN OP NORMAL AND RELAMPED LT ASSY AT SEAT 34DE.  OPS NML.
